# SDR CA031113012

- Difficulty date: November 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,840 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: GT331
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL FILTER BYPASS PIN WAS FOUND POPPED ON THE LT ENGINE.  THE OIL FILTER WAS REPLACED AND OIL SAMPLE TAKEN.  DAMAGE TO THE REMOVED OIL SAMPLE WAS NOTED. THE MOUNTING FLANGE OF THE FILTER WAS MISSING FROM THE RADIUS INWARD. THE OIL FILTER IS INCLUDED IN THE WEAR CHECK P/N GT-331 OIL SAMPLE KITS.
